Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 19, NWS Fort Worth, TX

May 16, 2013Ellis County, Kaufman County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at May 16, 2013, 12:13 AM CDT for Ellis County, Kaufman County, Navarro County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2013, 12:13 AM CDT (05:13 UTC)
Expired
May 16, 2013, 12:45 AM CDT
In force
32 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Ellis County, TX, Kaufman County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 6:01 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1604 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
3.0
Supercell composite
20.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WFUS54 KFWD 160513
TORFWD
TXC139-257-349-160545-
/O.NEW.KFWD.TO.W.0019.130516T0513Z-130516T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 AM CDT THU MAY 16 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTH CENTRAL KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  NORTH CENTRAL NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1245 AM CDT

* AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES
  NORTHWEST OF ALMA...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL EASTERN ELLIS COUNTY AT 1230 AM CDT
  RURAL NORTHERN NAVARRO COUNTY AT 1230 AM CDT

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 251 AND 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3222 9624 3229 9662 3238 9662 3244 9629
      3236 9628 3236 9644 3235 9645 3233 9641
      3233 9639 3230 9633 3230 9630 3226 9628
      3224 9625
TIME...MOT...LOC 0513Z 272DEG 30KT 3233 9653

$$


82/JLD
2 follow-up statements
953 
WWUS54 KFWD 160521
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT THU MAY 16 2013

TXC349-160529-
/O.CAN.KFWD.TO.W.0019.000000T0000Z-130516T0545Z/
NAVARRO TX-
1221 AM CDT THU MAY 16 2013

...THE TORNADO WARNING FOR NORTH CENTRAL NAVARRO COUNTY IS
CANCELLED...

THE POSSIBLE TORNADO HAS MOVED NORTH OF THE COUNTY...THEREFORE THE 
TORNADO WARNING HAS BEEN CANCELLED.

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 251 AND 252.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3236 9644 3235 9646 3233 9640 3232 9640
      3227 9650 3232 9656 3239 9657 3244 9629
      3236 9628
TIME...MOT...LOC 0519Z 246DEG 24KT 3238 9651

$$

TXC139-257-160545-
/O.CON.KFWD.TO.W.0019.000000T0000Z-130516T0545Z/
ELLIS TX-KAUFMAN TX-
1221 AM CDT THU MAY 16 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTH
CENTRAL KAUFMAN AND EAST CENTRAL ELLIS COUNTIES...

AT 1219 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED OVER EAST CENTRAL ELLIS COUNTY...MOVING NORTHEAST AT 25 MPH.
TREE AND ROOF DAMAGE HAS BEEN REPORTED IN ENNIS...IF YOU ARE IN THE 
PATH OF THIS STORM...TAKE COVER IMMEDIATELY!

THE TORNADO WILL BE NEAR...
  NEAR TELICO AT 1230 AM CDT

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 253 AND 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

IN ADDITION TO TORNADOES...WIDESPREAD STRAIGHT-LINE DAMAGING WINDS
CAN BE EXPECTED IN THE WARNING AREA. SEEK SHELTER IN A REINFORCED
BUILDING ON THE LOWEST LEVEL. STAY AWAY FROM WINDOWS AND DOORS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3236 9644 3235 9646 3233 9640 3232 9640
      3227 9650 3232 9656 3239 9657 3244 9629
      3236 9628
TIME...MOT...LOC 0519Z 246DEG 24KT 3238 9651

$$


CAVANAUGH
504 
WWUS54 KFWD 160529
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT THU MAY 16 2013

TXC139-257-160539-
/O.CAN.KFWD.TO.W.0019.000000T0000Z-130516T0545Z/
ELLIS TX-KAUFMAN TX-
1229 AM CDT THU MAY 16 2013

...THE TORNADO WARNING FOR SOUTH CENTRAL KAUFMAN AND EAST CENTRAL
ELLIS COUNTIES IS CANCELLED...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 253 AND 260.

AT 1229 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. 
THE TORNADO WARNING WAS CANCELLED.  A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT FOR EASTERN ELLIS AND SOUTHERN KAUFMAN COUNTIES 
FOR 70 MPH STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3236 9644 3235 9646 3233 9640 3232 9640
      3227 9650 3232 9656 3239 9657 3244 9629
      3236 9628
TIME...MOT...LOC 0529Z 246DEG 24KT 3241 9644

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 6:48 PM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, May 15, 6:48 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT WED MAY 15 2013

.UPDATE...
THE FORECASTS HAVE BEEN UPDATED TO INCLUDE TORNADO WATCH 161 FOR
THE WESTERN HALF OF NORTH TEXAS. AT 630 PM...SEVERAL SUPERCELL
THUNDERSTORMS EXTENDED NORTH TO SOUTH FROM BOWIE TO NORTH OF
GOLDTHWAITE. THERE HAVE BEEN MULTIPLE REPORTS OF BASEBALL OR
GREATER SIZED HAIL WITH THESE STORMS. ACTIVITY IS APPROACHING THE
I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX FROM THE
WEST. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE
POSSIBLE WITH THESE STORMS. PLEASE STAY TUNED TO THE LATEST WATCH
AND WARNING INFORMATION FOR THE LATEST UPDATES IN YOUR AREA.

30

&&

.AVIATION...
THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING
STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN
COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED
TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA
WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT
STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A
SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE
UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE
METROPLEX.

DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE
LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT
MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR
THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS
BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP
02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR
TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED
DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT
FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO
AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME
FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND
06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH
MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN
THUNDERSTORMS.

30

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/
THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT
PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW.
SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL
THREAT THE REMAINDER OF THE AFTERNOON.

IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS...
TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL
WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER
MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL
SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE
INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE
INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT...
THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING
LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF
THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS.
AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS
SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY
RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE
SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN
THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED
SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET.

THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER
LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW
ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER
ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE...
AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST
INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS
WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT
IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN
ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY
CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY
A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST
INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY
TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM
WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND
THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME
FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO
2 AM CDT.

THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS
THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY...
PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON
SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION
ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS
DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL
CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE
CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  83  70  89  71 /  60  20  10   5  10
WACO, TX              68  85  71  90  72 /  40  10  10  10   5
PARIS, TX             63  76  66  82  68 /  70  30  10  10  10
DENTON, TX            66  83  69  89  70 /  70  20  10   5  10
MCKINNEY, TX          66  80  68  86  69 /  70  30  10  10  10
DALLAS, TX            67  83  70  89  72 /  60  20  10   5  10
TERRELL, TX           65  80  68  86  70 /  60  20  10  10  10
CORSICANA, TX         65  82  69  87  70 /  40  20  10   5   5
TEMPLE, TX            67  86  70  89  71 /  30  10  10  10   0
MINERAL WELLS, TX     66  86  67  94  69 /  60  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 15, 3:57 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT WED MAY 15 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT WED MAY 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE
PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW
TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF
NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST
THURSDAY AFTERNOON.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS
TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE
A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE...
FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER
ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE
EVENING INTO THE OVERNIGHT HOURS.

In the hours before

Special weather statement, May 15, 10:38 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT WED MAY 15 2013

TXZ130-132-143-144-160415-
ERATH TX-HAMILTON TX-SOMERVELL TX-BOSQUE TX-
1038 PM CDT WED MAY 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN BOSQUE COUNTY
  SOUTHERN ERATH COUNTY
  NORTH CENTRAL HAMILTON COUNTY
  SOMERVELL COUNTY

AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES SOUTHEAST OF STEPHENVILLE...MOVING EAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...HICO...
IREDELL...MERIDIAN AND DINOSAUR VALLEY STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3224 9795 3223 9794 3232 9778 3232 9762
      3220 9761 3218 9760 3217 9757 3215 9756
      3213 9750 3210 9748 3194 9751 3186 9816
      3207 9834
TIME...MOT...LOC 0339Z 275DEG 28KT 3207 9789

CAVANAUGH
Special weather statement, May 15, 10:43 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT WED MAY 15 2013

TXZ118-160415-
TARRANT TX-
1043 PM CDT WED MAY 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN TARRANT COUNTY

AT 1043 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER RIVER OAKS...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...BENBROOK...
DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST HILL...FORT
WORTH...HALTOM CITY...KENNEDALE...LAKE WORTH...PANTEGO...RICHLAND
HILLS...RIVER OAKS...SANSOM PARK...WESTWORTH AND WHITE SETTLEMENT.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3279 9704 3255 9704 3269 9751 3286 9744
TIME...MOT...LOC 0343Z 287DEG 25KT 3275 9737

82/JLD
Local storm report, May 15, 10:46 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             5 N AZLE                32.97N  97.53W
05/15/2013  E1.75 INCH       TARRANT            TX   PUBLIC
Local storm report, May 15, 10:58 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND GST     2 SW HAMILTON           31.68N  98.14W
05/15/2013  M59 MPH          HAMILTON           TX   AWOS
Local storm report, May 15, 11:23 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             COVINGTON               32.18N  97.27W
05/15/2013  E1.75 INCH       HILL               TX   EMERGENCY MNGR
Special weather statement, May 15, 11:42 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT WED MAY 15 2013

TXZ144-145-159-160515-
HILL TX-MCLENNAN TX-BOSQUE TX-
1142 PM CDT WED MAY 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY
  SOUTHWESTERN HILL COUNTY
  MCLENNAN COUNTY

AT 1142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF CLIFTON TO 13 MILES NORTHEAST OF GATESVILLE...MOVING EAST AT 35
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...BRUCEVILLE-EDDY...CRAWFORD...HALLSBURG...HEWITT...
LACY-LAKEVIEW...LORENA...MART...MCGREGOR...MOODY...NORTHCREST...
RIESEL...ROBINSON...VALLEY MILLS...WACO...WEST...WHITNEY...WOODWAY
AND LAKE WHITNEY STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3159 9761 3201 9747 3187 9704 3153 9680
      3124 9734
TIME...MOT...LOC 0442Z 287DEG 30KT 3189 9739 3156 9752

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:08 PM CDTSevere Thunderstorm WarningFWDParker52 min
May 15, 7:13 PM CDTTornado WarningFWDParker47 min
May 15, 7:13 PM CDTTornado WarningFWDMontague, Wise62 min
May 15, 7:24 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise51 min
May 15, 7:40 PM CDTTornado WarningFWDHood50 min
May 15, 7:41 PM CDTFlash Flood WarningFWDParker2 hr
May 15, 7:44 PM CDTSevere Thunderstorm WarningFWDCooke61 min
May 15, 7:56 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
May 15, 7:58 PM CDTSevere Thunderstorm WarningFWDHood, Johnson62 min
May 15, 7:59 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton61 min
May 15, 8:01 PM CDTSevere Thunderstorm WarningFWDMontague44 min
May 15, 8:05 PM CDTTornado WarningFWDJohnson, Parker, Tarrant40 min
May 15, 8:08 PM CDTTornado WarningFWDHood, Johnson52 min
May 15, 8:13 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
May 15, 8:22 PM CDTSevere Thunderstorm WarningFWDJack, Young38 min
May 15, 8:27 PM CDTTornado WarningFWDCoryell, Hamilton48 min
May 15, 8:32 PM CDTTornado WarningFWDDallas, Tarrant43 min
May 15, 8:36 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise54 min
May 15, 8:45 PM CDTSevere Thunderstorm WarningFWDMontague, Wise45 min
May 15, 8:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
May 15, 8:58 PM CDTTornado WarningFWDJohnson47 min
May 15, 9:01 PM CDTTornado WarningFWDCoryell, Hamilton44 min
May 15, 9:02 PM CDTSevere Thunderstorm WarningFWDJohnson58 min
May 15, 9:05 PM CDTSpecial Weather StatementFWDComanche25 min
May 15, 9:13 PM CDTSevere Thunderstorm WarningFWDDallas62 min
May 15, 9:23 PM CDTTornado WarningFWDJohnson22 min
May 15, 9:30 PM CDTTornado WarningFWDDallas45 min
May 15, 9:38 PM CDTSevere Thunderstorm WarningFWDComanche, Erath67 min
May 15, 9:44 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton61 min
May 15, 9:45 PM CDTTornado WarningFWDEllis, Hill, Johnson45 min
May 15, 9:52 PM CDTSpecial Weather StatementFWDCollin23 min
May 15, 9:58 PM CDTAreal Flood AdvisoryFWDCollin, Denton, Wise3 hr
May 15, 10:01 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 15, 10:01 PM CDTSevere Thunderstorm WarningFWDJohnson59 min
May 15, 10:07 PM CDTSpecial Weather StatementFWDHood23 min
May 15, 10:09 PM CDTSpecial Weather StatementFWDWise36 min
May 15, 10:22 PM CDTFlash Flood WarningFWDJohnson113 min
May 15, 10:25 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise35 min
May 15, 10:28 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills62 min
May 15, 10:38 PM CDTSpecial Weather StatementFWDSomervell37 min
May 15, 10:41 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant64 min
May 15, 10:43 PM CDTSpecial Weather StatementFWDTarrant32 min
May 15, 10:50 PM CDTAreal Flood AdvisoryFWDDallas, Rockwall115 min
May 15, 10:54 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson66 min
May 15, 10:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant50 min
May 15, 11:02 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas58 min
May 15, 11:11 PM CDTRiver Flood WarningFWDDallas15 hr
May 15, 11:42 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 15, 11:46 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro44 min
May 16, 12:08 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro52 min
May 16, 12:26 AM CDTSevere Thunderstorm WarningFWDLampasas49 min
May 16, 12:40 AM CDTSpecial Weather StatementFWDFreestone, Navarro35 min
May 16, 12:56 AM CDTSpecial Weather StatementFWDBell34 min
May 16, 1:03 AM CDTAreal Flood AdvisoryFWDDallas3 hr
May 16, 1:11 AM CDTSpecial Weather StatementFWDBell64 min
May 16, 2:44 AM CDTSpecial Weather StatementFWDMilam31 min
May 16, 3:20 AM CDTSpecial Weather StatementFWDMilam25 min
May 16, 3:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 16, 7:00 AM CDTSpecial Weather StatementFWDCollin30 min
May 16, 7:13 AM CDTSpecial Weather StatementFWDCollin32 min
May 16, 7:52 AM CDTSpecial Weather StatementFWDFannin23 min
May 16, 8:04 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson56 min
May 16, 8:22 AM CDTSpecial Weather StatementFWDGrayson23 min
May 16, 9:10 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 16, 10:58 AM CDTSpecial Weather StatementFWDFannin32 min
May 16, 11:04 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar116 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.